Alert archive / New Mexico / Red Flag Warnings in 2008
Red Flag Warning 65, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Jun 10, 2008, 3:00 PM MDT for 12 counties in New Mexico. It took effect at Jun 11, 2008, 10:00 AM MDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 10, 2008, 3:00 PM MDT (21:00 UTC)
- In effect from
- Jun 11, 2008, 10:00 AM MDT
- Expired
- Jun 11, 2008, 8:00 PM MDT
- In force
- 10 hr
- Issued by
- NWS Albuquerque, NM
Counties Bernalillo County, NM, Catron County, NM, Cibola County, NM, Harding County, NM, McKinley County, NM, Rio Arriba County, NM, San Juan County, NM, San Miguel County, NM, Sandoval County, NM, Socorro County, NM, Union County, NM, Valencia County, NM
The radar
The Albuquerque radar (KABX), 34 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.0 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4400 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KABQ 102100 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 PM MDT TUE JUN 10 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITIES FOR ALL OF NORTH AND CENTRAL NEW MEXICO... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 10 PM MDT WEDNESDAY FOR STRONG WINDS AND LOW HUMIDITIES FOR ALL OF NORTH AND CENTRAL NEW MEXICO... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR STRONG WINDS AND LOW HUMIDITIES FOR THE NORTHEAST HIGHLANDS AND ADJACENT PLAINS...THE EAST CENTRAL PLAINS..AND PORTIONS OF THE CENTRAL MOUNTAIN CHAIN... .DEEPENING SURFACE LOW PRESSURE OVER THE TEXAS PANHANDLE COMBINED WITH A WEATHER SYSTEM SWEEPING FROM THE FOUR CORNERS EASTWARD TO SOUTHEAST COLORADO ON WEDNESDAY WILL INCREASE SOUTHWEST WIND SPEEDS RAPIDLY WEDNESDAY MORNING. DRY CONDITIONS IN PLACE WILL COMBINE WITH STRONG WINDS ON WEDNESDAY...AND AN ASSOCIATED COLD FRONT SWEEPING FROM NORTHWEST TO SOUTHEAST DURING THE DAY...TO PRODUCE WIDESPREAD DANGEROUS FIRE WEATHER CONDITIONS THROUGH LATE WEDNESDAY EVENING. A TRAILING COLD FRONT LYING ALONG INTERSTATE 40 FROM THE CENTRAL MOUNTAIN CHAIN EASTWARD TO THE TEXAS LINE ON THURSDAY WILL FOCUS WINDS AND INCREASE WIND SPEEDS LOCALLY FOR THE NORTHEAST HIGHLANDS AND ADJACENT PLAINS...THE EAST CENTRAL PLAINS...AND PORTIONS OF THE CENTRAL MOUNTAINS TO PRODUCE DANGEROUS FIRE WEATHER CONDITIONS FOR THURSDAY. NMZ103-104-107-108-111400- /O.UPG.KABQ.FW.A.0062.080611T1600Z-080612T0400Z/ /O.NEW.KABQ.FW.W.0065.080611T1600Z-080612T0400Z/ /O.NEW.KABQ.FW.A.0063.080612T1600Z-080613T0300Z/ /O.CON.KABQ.FW.W.0064.000000T0000Z-080611T0400Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 300 PM MDT TUE JUN 10 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITIES... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 10 PM MDT WEDNESDAY FOR STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR STRONG WINDS AND LOW HUMIDITIES... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 10 PM MDT WEDNESDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. THE FIRE WEATHER WATCH FOR WEDNESDAY HAS BEEN REPLACED BY A RED FLAG WARNING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED ON WEDNESDAY...AND ARE FORECAST TO OCCUR ON THURSDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ NMZ105-111400- /O.UPG.KABQ.FW.A.0062.080611T1600Z-080612T0400Z/ /O.NEW.KABQ.FW.W.0065.080611T1600Z-080612T0400Z/ /O.CON.KABQ.FW.W.0064.000000T0000Z-080611T0400Z/ NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- 300 PM MDT TUE JUN 10 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITIES... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 10 PM MDT WEDNESDAY FOR STRONG WINDS AND LOW HUMIDITIES... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 10 PM MDT WEDNESDAY. THE FIRE WEATHER WATCH FOR WEDNESDAY HAS BEEN REPLACED BY THIS RED FLAG WARNING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ NMZ101-102-106-109-111400- /O.UPG.KABQ.FW.A.0062.080611T1600Z-080612T0400Z/ /O.NEW.KABQ.FW.W.0065.080611T1600Z-080612T0400Z/ /O.CON.KABQ.FW.W.0064.000000T0000Z-080611T0400Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 300 PM MDT TUE JUN 10 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITIES... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 10 PM MDT WEDNESDAY FOR STRONG WINDS AND LOW HUMIDITIES... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 10 PM MDT WEDNESDAY. THE FIRE WEATHER WATCH FOR WEDNESDAY HAS BEEN REPLACED BY THIS RED FLAG WARNING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ SHY
3 follow-up statements
000 WWUS85 KABQ 111319 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 719 AM MDT WED JUN 11 2008 ...RED FLAG WARNING REMAINS IN EFFECT THIS MORNING UNTIL 10 PM MDT THIS EVENING OVER ALL OF NORTHERN AND CENTRAL NEW MEXICO FOR STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY MORNING THROUGH EARLY THURSDAY EVENING FOR THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN WESTWARD TO A LINE FROM CLAYTON TO TUCUMCARI TO FORT SUMNER FOR STRONG WINDS AND LOW HUMIDITIES... .STRONG WINDS ALOFT WILL MIX DOWN TO THE SURFACE BY MID MORNING TODAY...WITH STRONGER WINDS EXPECTED THAN YESTERDAY. SINCE HUMIDITY RECOVERY WAS WEAK LAST NIGHT...LOOK FOR HUMIDITIES TO CRATER EARLY TODAY WITH A RED FLAG WARNING IN EFFECT FOR ALL AREAS FROM MID MORNING UNTIL 10 PM MDT. SHIFTING WIND DIRECTIONS AND EXTREME HAINES INDICES WILL ALSO ENHANCE THE FIRE WEATHER THREAT TODAY...AS A COOL FRONT DROPS FROM NORTHWEST TO SOUTHEAST ACROSS THE FORECAST AREA. AFTER ANOTHER NIGHT OF WEAK HUMIDITY RECOVERIES...STRONG WEST WINDS AND CRITICALLY LOW HUMIDITIES ARE EXPECTED TO RETURN TO THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN AND EASTERN PLAINS THURSDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN WESTWARD TO A LINE FROM CLAYTON TO TUCUMCARI TO FORT SUMNER FROM MID THURSDAY MORNING UNTIL 10 PM MDT THURSDAY EVENING. NMZ103-104-107-108-112130- /O.CON.KABQ.FW.W.0065.080611T1600Z-080612T0400Z/ /O.CON.KABQ.FW.A.0063.080612T1600Z-080613T0300Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 719 AM MDT WED JUN 11 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM MDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING WEST OF A LINE FROM CLAYTON TO TUCUMCARI TO FORT SUMNER... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH REMAINS IN EFFECT FROM 10 AM TO 10 PM MDT TODAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR ALL OF THE NORTHEAST HIGHLANDS...FOR ALL OF THE SANDIA/MANZANO AND GALLINAS MOUNTAINS...AND FOR THE NORTHEAST AND EAST CENTRAL PLAINS WEST OF A LINE FROM CLAYTON TO TUCUMCARI TO FORT SUMNER. THIS FIRE WEATHER WATCH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED ON WEDNESDAY...AND ARE FORECAST TO OCCUR ON THURSDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ NMZ101-102-105-106-109-112130- /O.CON.KABQ.FW.W.0065.080611T1600Z-080612T0400Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 719 AM MDT WED JUN 11 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH REMAINS IN EFFECT FROM 10 AM TO 10 PM MDT TODAY. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ 44
000 WWUS85 KABQ 112105 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 305 PM MDT WED JUN 11 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING OVER ALL OF NORTHERN AND CENTRAL NEW MEXICO DUE TO STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY FOR THE NORTH CENTRAL MOUNTAINS...EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN WESTWARD TO A LINE FROM CLAYTON TO TUCUMCARI TO FORT SUMNER FOR STRONG WINDS AND LOW HUMIDITIES... .CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE THROUGH THE REST OF THE AFTERNOON INTO THE EARLY EVENING ACROSS THE ENTIRE FORECAST AREA. CRITICAL FIRE WEATHER CONDITIONS WILL SHRINK IN AREAL COVERAGE AND DURATION ON THURSDAY AS THE STRONGEST WINDS SHIFT NORTHWARD. THE MAIN FOCUS AREA WILL BE FOUND ACROSS PORTIONS OF THE NORTH CENTRAL MOUNTAINS...INTERSTATE 25 CORRIDOR BETWEEN PECOS TO RATON AS WELL AS THE INTERSTATE 40 CORRIDOR BETWEEN EDGEWOOD TO SANTA ROSA. NMZ103-104-107-108-120200- /O.EXT.KABQ.FW.W.0065.000000T0000Z-080612T0200Z/ /O.CON.KABQ.FW.A.0063.080612T1600Z-080613T0300Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 305 PM MDT WED JUN 11 2008 ...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM MDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 8 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER WILL CONTINUE TODAY AND WILL BE POSSIBLE ON THURSDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. $$ NMZ102-120200- /O.EXA.KABQ.FW.A.0063.080612T1600Z-080613T0300Z/ /O.EXT.KABQ.FW.W.0065.000000T0000Z-080612T0200Z/ NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- 305 PM MDT WED JUN 11 2008 ...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM MDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT THURSDAY. THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 8 PM MDT THIS EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER WILL CONTINUE TO OCCUR THE REST OF TODAY AND WILL BE POSSIBLE ON THURSDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ NMZ101-105-106-109-120200- /O.EXT.KABQ.FW.W.0065.000000T0000Z-080612T0200Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 305 PM MDT WED JUN 11 2008 ...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM MDT THIS EVENING... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 8 PM MDT THIS EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ 50
000 WWUS85 KABQ 120212 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 812 PM MDT WED JUN 11 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY FOR THE NORTH CENTRAL MOUNTAINS...EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN WESTWARD TO A LINE FROM CLAYTON TO TUCUMCARI TO FORT SUMNER FOR STRONG WINDS AND LOW HUMIDITIES... .CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED OVER NORTH CENTRAL NEW MEXICO AS WELL AS THE CENTRAL MOUNTAIN CHAIN AND MUCH OF THE NORTHEAST AND EAST CENTRAL PLAINS THURSDAY AS THE STRONGEST WINDS SHIFT NORTHWARD TOWARDS COLORADO. THE MAIN FOCUS AREA WILL BE FOUND ACROSS PORTIONS OF THE NORTH CENTRAL MOUNTAINS...INTERSTATE 25 CORRIDOR BETWEEN PECOS TO RATON AS WELL AS THE INTERSTATE 40 CORRIDOR BETWEEN EDGEWOOD TO SANTA ROSA. NMZ102>104-107-108-121400- /O.EXP.KABQ.FW.W.0065.000000T0000Z-080612T0200Z/ /O.CON.KABQ.FW.A.0063.080612T1600Z-080613T0300Z/ NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 812 PM MDT WED JUN 11 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING WHICH WAS IN EFFECT THIS EVENING HAS EXPIRED. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR THURSDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ NMZ101-105-106-109-120315- /O.EXP.KABQ.FW.W.0065.000000T0000Z-080612T0200Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 812 PM MDT WED JUN 11 2008 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Jun 10, 2:57 PM MDT, 3 minutes earlier.
Area forecast discussion, Jun 10, 2:57 PM MDT, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 257 PM MDT TUE JUN 10 2008 .DISCUSSION... WATCHING E PLAINS REGION CLOSELY DUE TO A VERY FEW CELLS STRUGGLING TO HOLD ONTO LIFE ONCE THEY DO FORM. THIS IS OCCURRING...AS OF THIS WRITING...NEAR AND JUST W OF PECOS VALLEY. BUT THE ENVIRONMENT SINCE NOON HAS BEEN MIXING MORE AND MORE AND WINDS HAVE BEEN SLOWLY VEERING FROM S AND SE TO SSW AND SW...INTRODUCING EVEN DRIER LOW LEVEL AIR INTO THE MIX AND LESSENING THE POTENTIAL OF SIGNIFICANT STORM RELATIVE INFLOW TO ANY STORMS THAT DO MANAGE TO FIRE. TWO TO THREE CELLS HAVE FLARED UP JUST BEFORE THIS PRODUCT ISSUANCE SO WILL INTRODUCE LOW POPS TO AREA NEAR AND E OF ROUGHLY A TUCUMCARI TO DUNKEN LINE FOR THIS EVENING. AFTER THIS IT LOOKS DRY THROUGH AT LEAST FRI. WILL KEEP THE LOW POPS IN THE E AS INHERITED. BIGGEST STORY WILL LIKELY BE THE INCREASED WINDS FOR WED AND WIND ADVISORIES PLUS RED FLAG WARNINGS ALREADY OUT FOR WED AND CONTINUING FOR AWHILE INTO THIS EVENING...DETAILS BELOW AND IN THE RESPECTIVE PRODUCTS. && .AVIATION... BROAD VFR CIGS AND VIZ ACROSS NORTH AND CENTRAL NEW MEXICO THROUGH NEXT 24 HOURS. SOME LOW CLOUD INCURSION POSSIBLE ALONG INTERSTATE 40 CORRIDOR POKING WESTWARD FROM TEXAS LINE...BUT NOT EXPECTING MVFR OR IFR CIGS AS FAR EAST AS KTCC. TAF AT KTCC WRITTEN WITH SCT015 PLACEHOLDER FOR ANY SCRAPS OF LOW CLOUD BTWN 11Z AND 15Z. DEEPENING LOW PRESSURE OVER EASTERN NEW MEXICO AS LARGE WEATHER SYSTEM WITH STRONG WINDS ALOFT APPROACHES THE FOUR CORNERS WILL RESULT IN EARLY START AND LATE ENDING TO STRONG SOUTHWEST WINDS ACROSS THE STATE...WITH GUSTS REACHING 55 MPH EAST OF THE CENTRAL MOUNTAINS AND OVER THE NORTHEAST PLAINS. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. SHY && .FIRE WEATHER... ONGOING RED FLAG CONDITIONS THIS AFTERNOON CONTINUING EARLY THIS EVENING BEFORE VERY MODEST HUMIDITY RECOVERY ABOVE 15 PCT SHUTS THIS ONE DOWN. WITH POOR HUMIDITY RECOVERY...WIDESPREAD WIND SPEED INCREASE ON WEDNESDAY AS LOW PRESSURE DEEPENS OVER EASTERN NEW MEXICO AND RAPID WIND SPEED INCREASES ALOFT IN ADVANCE OF TROUGH SWEEPING TOWARD THE FOUR CORNERS...FIRE WX WATCH WILL GO UP TO RED FLAG WARNING FOR WEDNESDAY FOR ALL NORTH AND CENTRAL NEW MEXICO ZONES. COLD FRONT SWEEPING FROM NORTHWEST TO SOUTHEAST WILL PROVIDE WIND DIRECTIONAL SHIFT TO WEST AND NORTHWEST AS WELL AS LOCAL BOOST IN WIND SPEEDS AND GUSTS AS THE FRONT MOVES THROUGH DURING THE DAY ON WEDNESDAY. ANOTHER ROUND OF GUSTY WINDS IN THE FORECAST FOR THURSDAY FOR THE NORTHEAST HIGHLANDS AND PLAINS...THE EASTERN PLAINS...AND PORTIONS OF THE CENTRAL MOUNTAIN CHAIN...COMBINED WITH LOW HUMIDITIES WILL FORM BASIS FOR FIRE WEATHER WATCH STARTING LATE MORNING AND ENDING MID EVENING. RIDGE BUILDING IN FOR THE WEEKEND WILL EASE TEMPERATURES UPWARD...CONTINUE DRY CONDITIONS...AND EASE ON WIND SPEEDS HEADING INTO THE WEEKEND. DRY LINE OVER TEXAS PANHANDLE WILL SLOSH WESTWARD DURING THE WEEKEND AND SUPPORT SOME ISOLATED AFTERNOON THUNDERSTORMS OVER THE EASTERN THIRD OF THE STATE AND CLOSE TO THE TEXAS BORDER. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 53 82 44 80 / 0 0 0 0 GALLUP.......................... 47 82 38 79 / 0 0 0 0 GRANTS.......................... 47 86 40 83 / 0 0 0 0 GLENWOOD........................ 51 92 46 89 / 0 0 0 0 CHAMA........................... 40 68 33 68 / 0 0 0 0 LOS ALAMOS...................... 51 82 43 75 / 0 0 0 0 RED RIVER....................... 40 67 31 64 / 0 0 0 0 TAOS............................ 47 82 42 77 / 0 0 0 0 SANTA FE........................ 52 83 46 78 / 0 0 0 0 SANTA FE AIRPORT................ 53 87 47 80 / 0 0 0 0 ESPANOLA........................ 49 89 44 84 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 64 91 60 85 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 57 92 53 86 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 61 89 54 85 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 62 91 57 92 / 0 0 0 0 SOCORRO......................... 61 93 56 89 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 54 83 50 81 / 0 0 0 0 MORIARTY/ESTANCIA............... 52 85 46 82 / 0 0 0 0 CARRIZOZO....................... 61 95 58 92 / 0 0 0 0 RUIDOSO......................... 57 88 56 84 / 0 0 0 0 RATON........................... 52 87 44 77 / 5 5 5 5 LAS VEGAS....................... 53 86 48 78 / 0 0 0 0 ROY............................. 57 88 51 78 / 5 5 5 5 CLAYTON......................... 61 92 53 81 / 5 5 5 5 SANTA ROSA...................... 60 96 54 90 / 5 0 0 0 TUCUMCARI....................... 67 100 59 91 / 10 5 5 5 FORT SUMNER..................... 66 96 60 92 / 10 5 5 5 CLOVIS.......................... 65 100 60 92 / 10 5 5 5 PORTALES........................ 65 100 60 95 / 10 5 5 5 ROSWELL......................... 67 105 65 100 / 10 5 5 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 10 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ101>109. RED FLAG WARNING FROM 10 AM TO 10 PM MDT WEDNESDAY FOR THE FOLLOWING ZONES...NMZ101>109. WIND ADVISORY FROM 10 AM TO 8 PM MDT WEDNESDAY FOR THE FOLLOWING ZONES...NMZ002>007-009>013-016>018-021. WIND ADVISORY UNTIL 8 PM MDT THIS EVENING FOR THE FOLLOWING ZONES... NMZ002-004>008-010>013. FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR THE FOLLOWING ZONES...NMZ103-104-107-108. && 43/SHY
Hazardous weather outlook, Jun 10, 12:13 PM MDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1213 PM MDT TUE JUN 10 2008 NMZ001>021-026-111200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 1213 PM MDT TUE JUN 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...THIS AFTERNOON AND TONIGHT A RED FLAG WARNING IS IN EFFECT UNTIL 10 PM MDT FOR ALL OF NORTH AND CENTRAL NEW MEXICO WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. A WIND ADVISORY IS IN EFFECT UNTIL 8 PM MDT...AND NOW INCLUDES THE NORTHWEST MOUNTAINS...GUADALUPE...EASTERN SAN MIGUEL...AND QUAY COUNTIES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A FIRE WEATHER WATCH IS IN EFFECT FROM 10 AM TO 10 PM MDT FOR ALL OF NORTH AND CENTRAL NEW MEXICO ON WEDNESDAY. HAZARDOUS WEATHER IS NOT EXPECTED ON THURSDAY AND FRIDAY. FOR SATURDAY THROUGH MONDAY...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER...THUNDERSTORMS MAY DEVELOP IN THE AFTERNOON OVER THE NORTHEAST...EAST CENTRAL AND SOUTHEAST PLAINS...WITH STRONGEST STORMS PRODUCING GUSTY WINDS AND POSSIBLE HAIL. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT MEASURED SIGNIFICANT WIND SPEEDS AND WILDFIRE OUTBREAKS FOR THE REMAINDER OF THIS AFTERNOON AND AGAIN ON WEDNESDAY. SHY
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 3:00 PM MDT | Fire Weather Watch | ABQ | Harding, San Miguel, Union | 37 hr |
| Jun 10, 3:00 PM MDT | Wind Advisory | ABQ | 29 hr | |
| Jun 10, 3:26 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca | 34 min |
| Jun 10, 4:00 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Roosevelt | 45 min |
| Jun 10, 5:35 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Roosevelt | 35 min |
Nearby
Red Flag Warnings in New Mexico, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.